# SDR FDEA200902230655

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5378193720100
- Condition: Worn
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRUCTURE, SEAT TRACK ADAPTERS AT FRAME 28; RBL 27 - RBL 36 HAS WEAR AND BARE METAL.  CLEANED UP WEAR AREA OF ADAPTER AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15 FIG 107.  LOCATED AND DRILLED ADAPTER PLATE IAW DWG A53781937.  INSTALLED IAW SRM 51-40-21 PARA 7 AND DWG A53781937.
